Taiwanese Journal of Mathematics


Kai-Chen Hsu

Full-text: Open access


In this paper, we shall establish some inequalities for differentiable co-ordinated convex and concave functions on a rectangle from the plane. They are connected with the left side of extended Hermite-Hadamard inequality in two variables. Also, these inequalities are able to be applied to some special means and cubature formulae.

Article information

Taiwanese J. Math., Volume 19, Number 1 (2015), 133-157.

First available in Project Euclid: 4 July 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26D15: Inequalities for sums, series and integrals
Secondary: 26A51: Convexity, generalizations

Hermite-Hadamard's inequality convex function co-ordintaed convex function Hölder's inequality Jensen's integral inequality


Hsu, Kai-Chen. REFINEMENTS OF HERMITE-HADAMARD TYPE INEQUALITIES FOR DIFFERENTIABLE CO-ORDINATED CONVEX FUNCTIONS AND APPLICATIONS. Taiwanese J. Math. 19 (2015), no. 1, 133--157. doi:10.11650/tjm.19.2015.4504. https://projecteuclid.org/euclid.twjm/1499133622

Export citation


  • S. S. Dragomir, Two mappings in connection to Hadamard's inequalities, J. Math. Anal. Appl., 167 (1992), 49-56.
  • S. S. Dragomir, On the Hadamard's inequality for convex on the co-ordinates in a rectangle from the plane, Taiwanese J. Math., 5(4) (2001), 775-788.
  • S. S. Dragomir and R. P. Agarwal, Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. Lett., 11(5) (1998), 91-95.
  • S. S. Dragomir and C. E. M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, 2000, Online: http://www. staff.vu.edu.au/RGMIA/monographs/hermite_hadamard.html
  • J. Hadamard, Étude sur les propriétés des fonctions entières en particulier d'une fonction considérée par Riemann, J. Math. Pures Appl., 58 (1893), 171-215.
  • D.-Y. Hwang, K.-L. Tseng and K.-C. Hsu, Hadamard-type and Bullen-type inequalities for Lipschitzian functions and their applications, Comp. Math. Appl., 64 (2012), 651-660.
  • D.-Y. Hwang, K.-C. Hsu and K.-L. Tseng, Hadamard-type inequalities for Lipschitzian functions in one and two variables with applications, J. Math. Anal. Appl., 405 (2013), 546-554.
  • M. A. Latif and M. Alomari, Hadamard-type inequalities for product two convex functions on the co-ordinetes, Int Math Forum, 4(47) (2009), 2327-2338.
  • M. A. Latif and S. S. Dragomir, On some new inequalities for differentiable co-ordinated convex functions, J. of Inequal. and Appl., (2012), 2012:28, doi:10.1186/1029-242X-2012-28.
  • C. E. M. Pearce and J. Pečarić, Inequalities for differentiable mappings with application to special means and quadrature formula. Appl. Math. Lett., 13 (2000), 51-55.
  • M. Z. Sarikaya, Erhan. Set, M. E. Ozdemir and S. S. Dragomir, New some Hadamard's type inequalities for co-ordinated convex functions, (2010), arXiv:1005.0700v1 [math.CA].
  • K.-L. Tseng, G.-S. Yang and K.-C. Hsu, On some inequalities of Hadamard's type and applications, Taiwanese J. Math., 13(6B) (2009), 1929-1948.
  • G.-S. Yang and K.-L. Tseng, On certain integral inequalities related to Hermite-Hadamard inequalities, J. Math. Anal. Appl., 239 (1999), 180-187.
  • G.-S. Yang and K.-L. Tseng, Inequalities of Hadamard's type for Lipschitzian mappings, J. Math. Anal. Appl., 260 (2001), 230-238.
  • G.-S. Yang and K.-L. Tseng, Inequalities of Hermite-Hadamard-Fejér type for convex functions and Lipschitzian functions, Taiwanese J. Math., 7(3) (2003), 433-440.
  • G.-S. Yang, D.-Y. Hwang and K.-L. Tseng, Some inequalities for differentiable convex and concave mappings, Comp. Math. Appl., 47 (2004), 207-216.